# SDR O2GA2016011782101

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 1,347 hours, 1,139 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 12330664
- Condition: Defective
- Location: Rt Engine
- Part time: 160 hours, 117 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUEL CUT OFF LEVER IS VERY HARD TO MOVE IN EITHER DIRECTION.  REPLACED THE RIGHT FCU.  OPERATION & LEAK CHECKED OK.  ACFT WAS RTS.
